On ranges of adjoint operators in Hilbert space

Sebestyén, Zoltán: On ranges of adjoint operators in Hilbert space. In: Acta scientiarum mathematicarum, (46). pp. 295-298. (1983)

[img]
Preview
Cikk, tanulmány, mű
math_046_295-298.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1983
Volume: 46
ISSN: 0001-6969
Page Range: pp. 295-298
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 298. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14941

Actions (login required)

View Item View Item